Digital Library
Close Browse articles from a journal
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 3 found articles
  Rationality of p-adic poincarĂ© series: uniformity in p
Title: Rationality of p-adic poincaré series: uniformity in p
Author: Macintyre, Angus
Appeared in: Annals of pure and applied logic
Paging: Volume 49 (1990) nr. 1 pages 44 p.
Year: 1990
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 3 of 3 found articles
<< previous   
 Koninklijke Bibliotheek - National Library of the Netherlands